# SDR ASAA2013090795932

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 62,630 hours, 35,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER ON CEILING JUST AFT OF COCKPIT DOOR FELL OFF.  ACFT GROUNDED. RESECURED SIGN COVER, OK FOR SERVICE.
